# SDR SWAA2022031469358

- Difficulty date: July 22, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 30,281 hours, 18,350 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS EVIDENCE OF DELAMINATION AT THE FWD R/H CORNER BETWEEN FASTENER HOLES 13 AND 14 IS 1 PLY DEEP. / APPLIED SPEED TAPE TO FWD RT HAND CORNER DELAM BETWEEN FASTENER HOLES 13 AND 14. I.A.W. SRM 53-60-70 REQUIRES INSP. FOR SPEED TAPE SATISFACTORY CONDITION EVERY 8 DAYS. REPETITIVE ACTION REQUIRED
